# SDR UPS07450526

- Difficulty date: August 6, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RIGHT BS 880 TENSION TIE TO FRAME CONNECTION FOUND NR 20 HOLE OVAL AT AFT CHANNEL.  M/D RIGHT BS 840 TENSION TIE TO FRAME AFT CHANNEL NR 20 HOLE OVERSIZED IN STACK UP TO 0.309 INCH DIA BY INCREMENT AS PER EO B747-5310-23715 APP D.  FASTENER INSTALLED AS PER EO B747-5310-23715 APP C, AFTER HFEC INSPECTED PER NTM PART 6 51-00-00 FIG 16.
